# SDR UHLA2012060800186

- Difficulty date: June 8, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 8,206 hours, 6,370 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP IN FRONT OF FRONT WARDROBE CLOSET LOOSE.  RE-SECURED PHOTOLUMINESCENT STRIP LIGHT IAW EMB 170 MM 33-50-21.  NO DEFECTS NOTED.
